# SDR MTNA20230822001

- Difficulty date: August 21, 2023
- Submitted: August 22, 2023
- Operation: Air carrier
- Aircraft: N920FX
- Make and model: Aerosp ATR-42
- Aircraft serial: 325
- Aircraft time: 28,042 hours, 34,895 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Seal
- Part number: UNKNOWN
- Condition: Leaking
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ON DESCENT OF FLIGHT, LOW LEVEL LIGHT ON BLUE SYSTEM ILLUMINATED. AIRCRAFT 920FX COMPLETED A NO FLAPS LANDING IN FPO SAFELY. AN EMERGENCY WAS DECLARED. RAI SPOOL COMPENSATOR SEAL. OPS AND LEAK CHECK GOOD.
